# SDR DALA2017071505521

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,704 hours, 37,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN BS 333 R1 DOOR CUT OUT STRINGER 10R ANGLE CRACKED AT CUTOUT.  CUT OUT DAMAGE,  FABRICATED A REPAIR AND INSTALLED IAW SRM 51-40-02 & ER/A 556420-14, REV O.
